MathSciNet Relay Station
MathSciNet bibliographic data
MR1162533 (93j:22001) 22-02 (22E47)
Adams, Jeffrey; Barbasch, Dan; Vogan, David A., Jr. The Langlands classification and irreducible characters for real reductive groups. Progress in Mathematics, 104. Birkhäuser Boston, Inc., Boston, MA, 1992. xii+318 pp. ISBN: 0-8176-3634-X
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement